# SDR CALA2009082400463

- Difficulty date: August 23, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N77019
- Make and model: Boeing 777224
- Aircraft serial: 35547
- Aircraft time: 13,493 hours, 1,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R-2 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  RELAMPED R-2 DOOR EXTERIOR EMERGENCY LIGHT, OPS CHECK NORMAL.
